# SDR SWIA202265015

- Difficulty date: January 6, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 43,279 hours, 39,780 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: None
- Condition: Elongated
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PASSENGER DOOR HINGE ON THE FUSELAGE SIDE HAS ELONGATED HOLES. FOUND OUT OF LIMITS WITH GO-NOGO TOOL #G670-521104-101.    (C-CHECK RO 3/14/2022)    REPLACED PASSENGER DOOR HINGE ON THE FUSELAGE SIDE REF CRJ200 SRM 53-21-23, REO 601R-53-21-656 REV. -A DATED 2017/03/06, DWG 601R31527 REV. AM, AND DWG 601R31020 REV. F. COMPLIED WITH 51-900-1003-SKY. LEAK CHECK GOOD.
